Question by  tbuck (1)

Can you give a chihuahua Pepto-Bismol for vomiting and diareaha ?


Answer by  malone (4817)

A tiny dog will dehydrate very quickly and die without proper medical attention. Take your dog to the vet immediately to find out the cause of the vomiting/diarrhea so that the condition can be properly treated. NEVER give medicine to a dog without instruction from your veterinarian.


Answer by  lovemydog (30)

Simply put, A dog cannot have pepto bismol for vomiting and diareaha. There are simpler and healthier ways to treat your pets symptoms; such as, rice mixed with his or her normal dry dog food. Please, for the health of your pet consult an experienced veteranarian who can help prescribe a medication or homemade remedy that does not involve pepto-bismol.


Answer by  MsBlaine (7)

It is not recommended to give pets medicines for humans. They can be very harmful to them. The right thing to do, in this case, is to call your veterinary and ask what would be recommended. A chihuaha is a very small dog, it can be very fragile, so don't risk yourself to harm your dog.


Answer by  HilaryC (1382)

No, do not give dogs medicine like Pepto-Bismol, advil, or other human medicines. I've heard of some people giving their dogs Gatorade for vomiting but ask your vet first.

You have 50 words left!